The motion of the free surface of a liquid
Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 6, 8 p.
@article{SEDP_2000-2001____A6_0,
     author = {Lindblad, Hans},
     title = {The motion of the free surface of a liquid},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:6},
     mrnumber = {1860678},
     zbl = {1063.35523},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A6_0}
}
Lindblad, Hans. The motion of the free surface of a liquid. Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 6, 8 p. http://www.numdam.org/item/SEDP_2000-2001____A6_0/

[BG] Baouendi, M.S.; Gouaouic, C. Remarks on the abstract form of nonlinear Cauchy-Kovalevsky theorems, Comm. Part. Diff. Eq., Tome 2 (1977), pp. 1151-1162 | MR 481322 | Zbl 0391.35006

[C1] Christodoulou, D. Self-Gravitating Relativistic Fluids: A Two-Phase Model, Arch. Rational Mech. Anal., Tome 2 (1995), pp. 343-400 | MR 1346362 | Zbl 0841.76097

[C2] Christodoulou, D. Oral Communication (August 95)

[CK] Christodoulou, D.; Klainerman, S. The Nonlineear Stability of the Minkowski space-time, Princeton Univ. Press (1993) | MR 1316662 | Zbl 0827.53055

[CL] Christodoulou, D.; Lindblad, H. On the motion of the free surface of a liquid., Comm. Pure Appl. Math., Tome 53 (2000), pp. 1536-1602 | MR 1780703 | Zbl 1031.35116

[E1] Ebin, D. The equations of motion of a perfect fluid with free boundary are not well posed., Comm. Part. Diff. Eq., Tome 10 (1987), pp. 1175-1201 | MR 886344 | Zbl 0631.76018

[E2] Ebin, D. Oral communication (November 1997)

[L1] Lindblad, H. Well posedness for the linearized motion of the free surface of a liquid, preprint (Jan 2001)

[L2] Lindblad, H. Well posedness for the motion of the free surface of a liquid, in preparation

[Na] Nalimov, V.I. The Cauchy-Poisson Problem (in Russian), Dynamika Splosh. Sredy 18 (1974), pp. 104-210 | MR 609882

[Ni] Nishida, T. A note on a theorem of Nirenberg, J. Diff. Geometry, Tome 12 (1977), pp. 629-633 | MR 512931 | Zbl 0368.35007

[W1] Wu, S. Well-posedness in Sobolev spaces of the full water wave problem in 2-D, Invent. Math., Tome 130 (1997), pp. 39-72 | MR 1471885 | Zbl 0892.76009

[W2] Wu, S. Well-posedness in Sobolev spaces of the full water wave problem in 3-D, J. Amer. Math. Soc., Tome 12 (1999), pp. 445-495 | MR 1641609 | Zbl 0921.76017

[Y] Yosihara, H. Gravity Waves on the Free Surface of an Incompressible Perfect Fluid, Tome 18 (1982), pp. 49-96 | MR 660822